MAUDE Adverse Event Report: BARD ACCESS SYSTEMS MINILOC PORT ACCESS KIT 20G X 0.75IN WITH Y-SITE; SET, ADMINISTRATION, INTRAVASCULAR

BARD ACCESS SYSTEMS MINILOC PORT ACCESS KIT 20G X 0.75IN WITH Y-SITE; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, trend analysis, applicable previous investigation(s), sample (if available), and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of a cracked y-site was confirmed and the cause appeared to be supplier-related.The product returned for evaluation was one 20ga x 0.75¿ miniloc safety infusion set with non-valved y-site.Needleless injection caps were attached to both luer adapters.A longitudinally aligned crack was observed in the y-site, extending from the luer orifice.Microscopic inspection of the sample revealed a rough and granular fracture surface.The fracture propagated along a molding weld line in the material.The crack in the y-site occurred along a weld line feature introduced during the component molding process.Attempts to replicate the crack using non-complainant devices suggested that the crack occurred due to a combination of mechanical stress and cleaning chemical exposure at the site of the weld line.The complaint sample is a supplied component and the supplier has been notified of this event.Corrective actions are being investigated by the supplier and the complaint sample was manufactured prior to implementation of any corrective actions.A lot history review (lhr) of redx4854 showed one other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported patient returned to cancer infusion center with leaking miniloc.No other information provided.

Brand Name
MINILOC PORT ACCESS KIT 20G X 0.75IN WITH Y-SITE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9824958
Report Number3006260740-2020-00832
Device Sequence Number3129881
Product Code FPA
UDI-Device Identifier00801741044656
UDI-Public(01)00801741044656
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K050600
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2021
Device Model NumberN/A
Device Catalogue Number2682034
Device Lot NumberREDX4854
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/26/2020
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2020
Initial Report FDA Received Date03/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1